Search Results

1 - 2 of 2 items :

  • Hamiltonian x
  • Business Management, other x
Clear All
Some Properties of The Solution of The Ramsey Model

Economic Studies, 35, 155 - 174. Mehlum ,H. (2005). A closed form Ramsey saddle path. The B.E. Journal of Macroeconomics (Contributions), 5 (1), Article 2. doi:10.2202/1534-6005.1267 Naz, R., Mahomed, F. M., & Chaudhry, A. (2014). A partial Hamiltonian approach for current value Hamiltonian systems. Communications in Nonlinear Science and Numerical Simulations, 19(10), 3600-3610. doi:10.1016/j.cnsns.2014.03.023 Ramsey, F. P., (1928). A mathematical theory of savings. Economic Journal, 38, 543 - 559. Smith, W

Open access
The Stability of Long-Run Money Demand in Western Balkan Countries: An Empirical Panel Investigation

. Ekonomski pregled 51 (11-12): 1352-1368. Payne, J. E. 2003. Post stabilization estimates of money demand in Croatia: error correction model using the bounds testing approach. Privredna kretanja i ekonomska politika 12 (93): 39-53. Pedroni, M. 1995. Equivalence of the Drinfeld-Sokolov reduction to a bi-Hamiltonian reduction. Letters in Mathematical Physics 35 (4): 291-302. Pedroni, P. 2000. Fully-Modified OLS for heterogeneous cointegrated Panels, Advances in Econometrics 15: 93-130. Skrabic, B. P. and Tomic-Plazibat, N. 2009. Evidence of the Long

Open access